# SDR MYWA110130

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,864 hours, 24,606 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAILS TO START ON FIRST ATTEMPT.  ACCOMPLISHED OPERATIONAL CHECK OF APU SEVERAL TIMES IAW B737-400 M/M 49-11-00 OPS CHECK NORMAL.  NO DEFECTS NOTED AT THIS TIME.
